Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 12, 2012, 6:14 PM CDT for McPherson County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2012, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 12, 2012, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County McPherson County, NE
The radar
The North Platte radar (KLNX), 65 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 6:29 PM CDT | HAIL 1 | 14 W Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
629
WUUS53 KLBF 122314
SVRLBF
NEC117-130000-
/O.NEW.KLBF.SV.W.0015.120412T2314Z-120413T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT THU APR 12 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 700 PM CDT
* AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR DIAMOND BAR LAKE...OR 19 MILES WEST OF
TRYON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRYON...SCHNICK LAKE...SAND BEACH LAKE...HIGHWAY 92 MILE MARKER 200
AND HIGHWAY 97 MILE MARKER 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 10130 4174 10087 4155 10075 4140 10113
4139 10133 4152 10141 4165 10141
TIME...MOT...LOC 2314Z 228DEG 27KT 4150 10130
WIND...HAIL <50MPH 1.50IN
$$
MASEK3 follow-up statements
711
WWUS53 KLBF 122329
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM MDT THU APR 12 2012
NEC117-130000-
/O.CON.KLBF.SV.W.0015.000000T0000Z-120413T0000Z/
MCPHERSON NE-
629 PM CDT THU APR 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON
COUNTY UNTIL 700 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SCHNICK LAKE...OR 13 MILES WEST OF TRYON...
MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
TRYON...HIGHWAY 92 MILE MARKER 200 AND HIGHWAY 97 MILE MARKER 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 10130 4174 10087 4155 10075 4140 10113
4139 10133 4152 10141 4165 10141
TIME...MOT...LOC 2329Z 228DEG 27KT 4158 10119
WIND...HAIL <50MPH 1.00IN
$$
MASEK042
WWUS53 KLBF 122348
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT THU APR 12 2012
NEC117-130000-
/O.CON.KLBF.SV.W.0015.000000T0000Z-120413T0000Z/
MCPHERSON NE-
648 PM CDT THU APR 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON
COUNTY UNTIL 700 PM CDT...
AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF TRYON...MOVING NORTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 MILE MARKER 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 10130 4174 10087 4155 10075 4140 10113
4139 10133 4152 10141 4165 10141
TIME...MOT...LOC 2348Z 225DEG 24KT 4167 10105
WIND...HAIL <50MPH 1.00IN
$$
MASEK372
WWUS53 KLBF 130002
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT THU APR 12 2012
NEC117-130012-
/O.EXP.KLBF.SV.W.0015.000000T0000Z-120413T0000Z/
MCPHERSON NE-
702 PM CDT THU APR 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEAST MCPHERSON COUNTY.
LAT...LON 4174 10130 4174 10087 4155 10075 4140 10113
4139 10133 4152 10141 4165 10141
TIME...MOT...LOC 2348Z 225DEG 24KT 4167 10105
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:47 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 12, 2:47 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 247 PM CDT THU APR 12 2012 .SYNOPSIS... UPPER AIR ANALYSIS THIS MORNING IS INDICATING A STRONG SHORTWAVE TROUGH CROSSING THE CENTRAL ROCKIES. WV IMAGERY HAS THIS FEATURE CROSSING COLORADO ATTM. A NICE 50 TO 60 KT MID LEVEL JET STREAK EXTENDING FROM SAN DIEGO CA...TO ALBUQUERQUE NM...TO SOUTH OF DENVER CO. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER MORGAN COUNTY COLORADO. A WARM FRONT EXTENDED FROM THE LOW ESE TO AROUND BENKELMAN NEBRASKA...THEN SE TO COLBY KANSAS. A DRY LINE EXTENDED SOUTH TO WEST OF LAMAR COLORADO. CU FIELD HAS BEGUN TO EXPAND EAST OF THE LOW AND SOUTH ALONG THE DRY LINE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH SUNDAY...MAIN FORECASTING CHALLENGES ARE SEVERE POTENTIAL TONIGHT...THEN PRECIPITATION CHANCES FOR SATURDAY NIGHT INTO SUNDAY. FOR TONIGHT...AM EXPECTING STORMS TO BE WELL ESTABLISHED EAST OF THE TRIPLE POINT AND EAST ALONG THE WARM FRONT AND SOUTH ALONG THE DRY LINE. THE TORNADO THREAT ATTM...APPEARS TO BE CONFINED ALONG THE WARM FRONT IMPACTING THE FAR SOUTHWESTERN COUNTIES...WHILE LOCATIONS NORTH OF THE WARM FRONT...ENCOMPASSING THE INTERSTATE 80 CORRIDOR...WILL BE FAVORABLE FOR LARGE HAIL GIVEN THE STEEP MID LEVEL LAPSE RATES AND WET BULB ZEROS OF 7 TO 9 K FT AGL. ACROSS THE CENTRAL AND EASTERN SANDHILLS...ALONG WITH NORTH CENTRAL NEBRASKA HEAVY RAIN IS POSSIBLE OVERNIGHT AS CONVECTION CONGEALS INTO A MCS ROOTED ON THE LOW LEVEL JET. WENT AHEAD AND INCREASED PRECIPITATION CHANCES TO CATEGORICAL IN THE CENTRAL AND EAST OVERNIGHT AS ALL THE NEAR RANGE MODEL SOLUTIONS HAVE A HIGH DEGREE OF AGREEMENT AND ARE INDICATIVE OF DECENT AMOUNTS OF QPF. FRIDAY THROUGH SATURDAY...THE UPPER LEVEL DISTURBANCE MENTIONED IN THE SYNOPSIS...WILL LIFT NORTH NORTHEAST INTO THE WESTERN DAKOTAS EARLY FRIDAY FORCING A FRONTAL BOUNDARY INTO EASTERN NEBRASKA. LIGHT LOW LEVEL WESTERLY WINDS AND DRIER AIR WILL PUSH INTO THE FORECAST AREA DRYING CONDS OUT FOR FRIDAY. LOW AMPLITUDE RIDGING WILL BUILD IN BEHIND THE EXITING SHORTWAVE FRIDAY...LEADING TO CLEAR SKIES AND WARMER TEMPERATURES. THE NEXT SHOT FOR PRECIPITATION WILL ARRIVE OVERNIGHT FRIDAY NIGHT IN THE CENTRAL AND EAST AS THE RIDGE ALOFT BREAKS DOWN AND MID LEVEL WARM AIR ADVECTION INCREASES ACROSS CENTRAL AND EASTERN NEBRASKA. SERLY WINDS WILL INCREASE SATURDAY AS LOW PRESSURE DEEPENS ACROSS NWRN KS/SWRN NEBRASKA. THIS FEATURE WILL TRACK EITHER NORTH OR NORTHEAST SATURDAY AND WILL HAVE A STRONG IMPACT ON TEMPERATURES AND LOW LEVEL MOISTURE RETURN. THE NAM SOLN KEEPS THE LOW ANCHORED OVER SWRN NEBRASKA WITH A WARM FRONT LIFTING NORTH INTO THE CENTRAL AND NORTHERN CWA SATURDAY. THE GFS SOLN TRACKS THE SURFACE LOW NEWD...THEN REDEVELOPS A LOW OVER NERN COLORADO SAT EVENING. MOISTURE RETURN TO THE WEST...AS WELL AS STRATUS FORMATION IS MUCH MORE PRONOUNCED WITH THE NAM SOLN AS STRONG EASTERLIES DEVELOP OVER NORTHERN NEBRASKA SATURDAY. THE GFS SOLN IS MUCH WEAKER WITH THE EASTERLIES...LEADING TO MUCH LESS SKY COVER AND WARMER TEMPS. GIVEN THE MODEL DISAGREEMENTS...UTILIZED A MODEL BLEND FOR TEMPS AND PRECIPITATION CHANCES SATURDAY AND SATURDAY NIGHT. ON SUNDAY THE MAIN UPPER LEVEL LOW WILL BEGIN TO EMERGE AND TRACK ACROSS THE CENTRAL PLAINS. WAS CONCERNED ABOUT SNOW INITIALLY THIS MORNING BUT UPON FURTHER EXAMINATION AT THE NAM...GFS AND ECMWF SOLNS IS INDICATING TEMPERATURES TOO WARM FOR ACCUMULATING SNOWS ACROSS THE NRN CWA ON SUNDAY. THE ONLY MODEL WHICH LEANS IN THIS DIRECTION IS THE CANADIAN WHICH IS MUCH LESS PROGRESSIVE AND DRAWS IN MUCH COLDER AIR INTO NORTHERN NEBRASKA LATE SUNDAY AND SUNDAY NIGHT. ATTM...DECIDED TO HOLD OFF ON SNOW SUNDAY. SUNDAY NIGHT THE STORM SYSTEM WILL BE EXITING TO THE EAST...HOWEVER COLD TEMPERATURES AND LINGERING WRAP AROUND MOISTURE WILL BE CAPABLE OF PRODUCING SOME SNOWFALL. BATTLE BETWEEN PRECIP ENDING AND CHANGE OVER SHOULD RESULT IN LITTLE IF ANY ACCUMULATION EXPECTED. IF SYSTEM SLOWS DOWN...WITH MORE PRECIP SUNDAY NIGHT...SOME ACCUMULATING SNOWFALL WILL BE POSSIBLE. WILL CONTINUE TO MONITOR THE SPEED OF THE SYSTEM. AS THE SYSTEM EXITS AN UPPER LEVEL RIDGE WILL BUILD OUT WEST. THIS WILL CREATE A NORTHWEST FLOW REGIME...WHICH CONTINUES THROUGH MUCH OF THE WEEK. THIS WILL LEAD TO SEVERAL DISTURBANCES/CLIPPER SYSTEMS TO CROSS THE NORTHERN PLAINS. LIMITED MOISTURE AND GOOD LIFT TO NORTH OF THE CWA...WILL RESULT IN MAINLY DRY CONDITIONS...HOWEVER PERIODS OF ISOLATED SHOWERS WITH EACH WAVE WILL BE POSSIBLE. BETTER CHANCES WILL BE OVER THE EASTERN CWA...WHEN THE SYSTEMS WILL TAP INTO MORE MOISTURE. TEMPERATURES NEXT WEEK WILL START OFF CHILLY ON MONDAY...DUE TO THE INFLUENCE OF THE DEPARTING LOW. HIGHS WILL BE IN THE 40S AND LOWER 50S. THEN A WARM UP CAN BE EXPECTED THROUGH THE WEEK. HIGHS BY THURSDAY WILL APPROACH THE UPPER 60S TO LOWER 70S. && .AVIATION... COMPLEX WEATHER TONIGHT AS LARGE LOW PRESSURE SYSTEM MOVES ACROSS THE PLAINS. WIDESPREAD MVFR/IFR STRATUS AND FOG HAS DEVELOPED AND WILL CONTINUE THIS EVENING. MEANWHILE NUMEROUS THUNDERSTORMS WILL FIRE OVER NE COLORADO/NW KANSAS AND LIFT INTO THE REGION. IMPACT OF STRONG THUNDERSTORMS EXPECTED AT KLBF...WITH LESS CONFIDENCE AND STRENGTH FOR KVTN. LATE TONIGHT INTO TOMORROW MORNING THE SYSTEM WILL EXIT WITH VFR CONDITIONS SPREADING ACROSS THE AREA AND CONTINUING FOR FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. SYNOPSIS...SHORT TERM...BUTTLER AVIATION AND LONG TERM...MASEK
Hazardous weather outlook, Apr 12, 3:00 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT THU APR 12 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-132000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 300 PM CDT THU APR 12 2012 /200 PM MDT THU APR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THIS EVENING...ISOLATED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHEAST PANHANDLE INTO WEST CENTRAL AND SOUTHWEST NEBRASKA. THE PRIMARY AREA OF CONCERN WILL BE ALONG AND SOUTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY THROUGH BROKEN BOW IN CUSTER COUNTY. LARGE HAIL IS THE PRIMARY CONCERN AT THIS TIME. HOWEVER...A WARM FRONT STRETCHING ACROSS FAR SOUTHWEST NEBRASKA WILL ACT AS A FOCUS FOR ADDITIONAL ISOLATED SEVERE STORM DEVELOPMENT. STORMS THAT DEVELOP IN THIS AREA COULD SEE AN ADDITIONAL THREAT FOR WIND DAMAGE OR ISOLATED TORNADO DEVELOPMENT...GENERALLY SOUTHWEST OF A OGALLALA TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ACTIVE WEATHER PATTERN WILL SETUP BEGINNING FRIDAY NIGHT AND LASTING INTO EARLY MONDAY. AS A STRONG UPPER LEVEL SYSTEM DIGS INTO THE FOUR CORNERS REGION SATURDAY...THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. THEN ON SUNDAY INTO EARLY MONDAY...THE SYSTEM WILL LIFT NORTHEAST ACROSS NEBRASKA. AS COLD AIR IS DRAWN INTO THE SYSTEM...THE POTENTIAL FOR SNOWFALL IS POSSIBLE ACROSS THE NORTHWESTERN HALF OF THE OUTLOOK LATE SUNDAY INTO SUNDAY NIGHT. IN ADDITION...STRONG NORTHERLY WINDS ARE POSSIBLE. THERE REMAIN SOME UNCERTAINTY ON THE TRACK AND INTENSITY OF THE SYSTEM. LISTEN FOR THE LATEST FORECASTS REGARDING THE POTENTIAL FOR WINTRY WEATHER DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS GENERALLY SOUTHWEST OF AN OGALLALA TO HAYES CENTER LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Apr 12, 5:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 4 SW LEMOYNE 41.24N 101.85W
04/12/2012 E1.75 INCH KEITH NE PUBLIC
REPORT FROM LAKE MCCONAUGHY
&&
CMLocal storm report, Apr 12, 5:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
511 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 7 N BRULE 41.20N 101.89W
04/12/2012 E1.00 INCH KEITH NE FIRE DEPT/RESCUE
&&
CBUTTLERLocal storm report, Apr 12, 5:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 NW KINGSLEY DAM 41.28N 101.74W
04/12/2012 E1.00 INCH KEITH NE PUBLIC
&&
CBUTTLERLocal storm report, Apr 12, 5:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 1 N KINGSLEY DAM 41.23N 101.66W
04/12/2012 E1.75 INCH KEITH NE PUBLIC
&&
CBUTTLERLocal storm report, Apr 12, 5:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 4 NW KINGSLEY DAM 41.26N 101.71W
04/12/2012 E1.75 INCH KEITH NE PUBLIC
&&
CBUTTLERSpecial weather statement, Apr 12, 5:44 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 444 PM MDT THU APR 12 2012 NEZ023-024-035-036-122330- ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE- 444 PM MDT THU APR 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR... NORTHWESTERN MCPHERSON...WESTERN HOOKER AND EASTERN GRANT COUNTIES UNTIL 530 PM MDT/630 PM CDT/... AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF SAND BEACH LAKE...OR 17 MILES NORTHEAST OF ARTHUR...MOVING NORTH AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MULLEN... EAST CODY LAKE... CARR LAKE... HIGHWAY 2 MILE MARKER 170... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:36 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 39 min |
| Apr 12, 4:39 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 38 min |
| Apr 12, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Apr 12, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 33 min |
| Apr 12, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 31 min |
| Apr 12, 6:13 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 47 min |
| Apr 12, 6:55 PM CDT | Tornado Warning | LBF | Perkins | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.